MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CATH LAB BASIN PACK

Medline Industries, LP MEDLINE; DBD-CATH LAB BASIN PACK
Catalog Number DYNJ69864C
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the staff is finding the blue or towels are fraying.
 
Additional Manufacturer Narrative
The account reported that the blue or towels are fraying, the issue occurred during use, and no injury was reported.No sample or photo was received for the investigation; finished good production records were reviewed and there were no line down situations, run without approvals, deviations, or non-conformance reports that might have had an impact on this issue, and finished good pack build was reviewed with no issues identified that would contribute to the reported concern.At this time, medline was unable to confirm the reported defect, as no physical sample and no detailed photographic evidence was provided to support the investigation; the cause was unconfirmed and a sample was required to determine cause.The division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CATH LAB BASIN PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
daniel soto
three lakes drive
northfield, IL 60093--275
MDR Report Key50755806
Report Number1417592-2026-39466
Device Sequence Number18482012
Product Code KDD
UDI-Device Identifier10198459402432
UDI-Public10198459402432
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ69864C
Device Lot Number25JBE718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown